Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Delayed periods, pregnancy test negative. Lower abdominal pain, diarrhea, persisting cramp. What I may have?

Hi, I am two weeks late on my period with 4 negative at home tests. 2 days ago I started feeling constant lower abdominal pain , causing it to hurt when I poop. My stool (when I finally went) was hard at first and then diarrhea later. Today my vagina smelled bad and the cramps persist, any help or feedback as to what I may have?
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
your symptoms may be part of premenstrual syndrome as menstrual cycles can change due to many causes, so this delay in your periods may be because of hormonal changes etc,
if there is unprotected intercourse around the time of ovulation in previous cycle then there is possibility for pregnancy, sometimes urine pregnancy test kits may not detect early pregnancy.
one more possibility is pelvic inflammatory disease,
so you better consult gynecologist and undergo physical examination and ultrasound examination to detect the possible cause of your problem and treatment can be taken accordingly.
take care.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor